# SDR UALA2011011700261

- Difficulty date: January 16, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 84,032 hours, 13,459 cycles
- Engine: Pwa PW4060
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT HYD DEMAND PUMP EICAS MSG ALONG WITH RT DEM PUMP OVERHEAT LIGHT ILLUMINATED.  SUPPLEMENTAL DATA UPDATE, CREW TURNED PUMP OFF PER IRREG PROCEDURE.  ACCOMPLISHED FIM 29-11-00 FIG 119.  FOUND SHORT TO GROUND BETWEEN D922 PIN 3 AND D4054J PIN 38.  WHEN SHAKING WIRING AT FWD SAILBOAT AREA WIRE WOULD GO INTERMITTENTLY TO GRND.  FOUND DAMAGED INSULATION NEXT TO UPPER FWD CLAMP.  REPAIRED WIRING PER GNMM AND SHAKE CHECK OKAY.  PUMP OPS AND MSG NORMAL.
